# SDR 05FDEA03106

- Difficulty date: September 25, 2005
- Submitted: September 29, 2005
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11
- Aircraft serial: 48489
- Aircraft time: 47,275 hours, 9,751 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND AT STRINGER END OF STRINGER 14 (UPPER STRINGER),   APPROXIMATE LENGTH 7 INCHES, RIGHT SIDE WING TANK.  REPAIRED AS PER SRM 57-20-00 FIGURE 10 VOLUME I .
